# SDR FQAR20170601029

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: General aviation
- Aircraft: N926PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843289
- Aircraft time: 19,675 hours
- Engine: Lyc O360A4M
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Part number: 62072001
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS UNDERGOING INSPECTION OF THE WING SPAR IAW SB 978A.  DAMAGE TO THE RIGHT WING LOWER AFT SPAR DOUBLER WAS NOTED DURING VISUAL INSPECTION. THE DAMAGE IS A RESULT OF IMPROPER WASHERS INSTALLED WHEN WINGS WERE LAST REINSTALLED ON AIRCRAFT. THE CORRECT WASHERS HAVE A BEVELED EDGE THAT PREVENTS DAMAGE TO ADJACENT BEND RADIUS; THESE WASHERS ARE SPECIFIED IN PIPER MM 57-40-00 PG 2 FIG 1.
